Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 19, 2015, 4:17 PM EDT for Emanuel County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2015, 4:17 PM EDT (20:17 UTC)
- Expired
- Jul 19, 2015, 4:45 PM EDT
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
County Emanuel County, GA
The radar
The Robins AFB radar (KJGX), 95 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 886 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 1097 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
407
WWUS82 KFFC 192017
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
417 PM EDT SUN JUL 19 2015
GAZ086-098-112-113-192045-
MONTGOMERY GA-TOOMBS GA-TREUTLEN GA-EMANUEL GA-
417 PM EDT SUN JUL 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY...TOOMBS...TREUTLEN
AND EMANUEL COUNTIES UNTIL 445 PM EDT...
AT 417 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR NUNEZ...OR NEAR SWAINSBORO...MOVING
SOUTHEAST AT 30 MPH.
HAZARD...WINDS UP TO 40 MPH...UP TO PENNY SIZED HAIL AND FREQUENT
LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SWAINSBORO...ADRIAN...STILLMORE...OAK PARK...NUNEZ...GILLIS
SPRINGS...COVENA...NORMANTOWN...NORRISTOWN JUNCTION...LEXSY AND
NORRISTOWN.
LAT...LON 3248 8218 3243 8219 3236 8225 3235 8225
3235 8224 3225 8239 3252 8261 3252 8260
3253 8259 3253 8257 3255 8258 3265 8239
3251 8215
TIME...MOT...LOC 2017Z 316DEG 26KT 3254 8241
$$
KOVACIKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 19, 2:25 PM EDT, 1 hour 52 minutes earlier.
Area forecast discussion, Jul 19, 2:25 PM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 225 PM EDT SUN JUL 19 2015 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... THE PERSISTENT LEE SIDE TROUGH AND AMPLE MOISTURE WILL KEEP AFTERNOON AND EVENING THUNDERSTORMS SCATTERED ACROSS THE CWA AGAIN MONDAY AFTERNOON AND EVENING. WEAK SHORT WAVES WILL MOVE OUT OF THE MIDWEST AND ACROSS THE SOUTHEAST ENHANCING LIFT MONDAY. WILL INCREASE POPS TO HIGH CHANCE FOR MONDAY AFTERNOON. LOCAL BIAS TABLES INDICATE MAX GUIDANCE TEMPS ARE RUNNING A FEW DEGREES TOO WARM AND HAVE LOWERED GUIDANCE TEMPS. EVEN SO...HEAT INDICES PUT CENTRAL GA IN THE HEAT ADVISORY CATEGORY FOR MONDAY AFTERNOON...JUST A LITTLE FURTHER NORTH THAN TODAY. 17 .LONG TERM /TUESDAY THROUGH SUNDAY/... MINIMAL CHANGES MADE IN THE EXTENDED FORECAST GRIDS THIS AFTERNOON. MODEL TRENDS CONTINUE TO SUPPORT TEMPERATURES AT OR ABOVE SEASONAL NORMALS AND SCATTERED...MAINLY DIURNAL...CONVECTION THROUGH THE EXTENDED FORECAST PERIOD. PLEASE SEE THE PREVIOUS LONG TERM FORECAST DISCUSSION BELOW. 20 PREVIOUS LONG TERM FORECAST DISCUSSION /MONDAY NIGHT THROUGH SATURDAY/... LONG TERM MODELS IN FAIRLY GOOD AGREEMENT...THE UPPER LEVEL RIDGE FLATTENS AND RETREATS WESTWARD. AT THE SURFACE...A WEAK BOUNDARY IS NOTED TRAVERSING THE FORECAST AREA TUESDAY INTO WEDNESDAY. BOTH THE GFS AND ECMWF SHOW THE THICKNESS VALUES LOWERING ACROSS NORTH GEORGIA...HOWEVER TEMPERATURES ARE STILL PROGGED IN THE LOWER TO MID 90S. PROXIMITY OF BOUNDARY AND WEAK UPPER LEVEL VORT MAXES WILL AID IN DEVELOPMENT OF AFTERNOON AND EVENING CONVECTION WITH SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED EACH DAY. ATWELL 41 && .AVIATION... 18Z UPDATE... CONVECTION HAS INITIATED ACROSS NORTH GA AND SHOULD SPREAD INTO CENTRAL GA OVER THE AFTERNOON HOURS. ALL CONVECTION SHOULD DISSIPATE AFTER SUNSET. OTHER THAN IN TSRA...VFR CONDITIONS SHOULD PERSIST THROUGH THE FORECAST. WINDS WILL REMAIN WEST TO NORTHWEST THROUGH THE FORECAST...GOING CALM OR NEAR CALM TONIGHT. //ATL CONFIDENCE...18Z UPDATE... HIGH ON ALL ELEMENTS 17 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 74 96 75 97 / 50 50 40 30 ATLANTA 74 94 75 94 / 50 50 40 30 BLAIRSVILLE 68 90 69 89 / 50 50 40 30 CARTERSVILLE 69 94 70 94 / 50 50 40 30 COLUMBUS 75 97 76 95 / 50 50 40 30 GAINESVILLE 73 94 74 94 / 50 50 40 30 MACON 74 98 75 97 / 50 50 40 30 ROME 72 95 73 95 / 50 50 40 30 PEACHTREE CITY 72 94 73 95 / 50 50 40 30 VIDALIA 76 96 77 96 / 50 50 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD... CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...HANCOCK...HARRIS... HOUSTON...JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS... MACON...MARION...MERIWETHER...MONROE...MONTGOMERY...MUSCOGEE... PEACH...PIKE...PULASKI...SCHLEY...STEWART...SUMTER...TALBOT... TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON... WARREN...WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKINSON. HEAT ADVISORY FROM 1 PM TO 7 PM EDT MONDAY FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...BUTTS...CHATTAHOOCHEE... CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...GREENE... HANCOCK...HARRIS...HOUSTON...JASPER...JEFFERSON...JOHNSON... JONES...LAMAR...LAURENS...MACON...MARION...MERIWETHER...MONROE... MONTGOMERY...MORGAN...MUSCOGEE...PEACH...PIKE...PULASKI... PUTNAM...SCHLEY...SPALDING...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TROUP... TWIGGS...UPSON...WARREN...WASHINGTON...WEBSTER...WHEELER... WILCOX...WILKES...WILKINSON. && SHORT TERM...17 LONG TERM....20 AVIATION...17
Hazardous weather outlook, Jul 19, 12:00 PM EDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1200 PM EDT SUN JUL 19 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-201030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1200 PM EDT SUN JUL 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... HEAT INDICES IN PORTIONS OF NORTH AND CENTRAL GEORGIA WILL REACH OR EXCEED 105 THIS AFTERNOON INTO THE EARLY EVENING...MAINLY ALONG AND SOUTH OF A LINE FROM LAGRANGE TO MILLEDGEVILLE TO WARRENTON. PLEASE SEE THE HEAT ADVISORY /ATLNPWFFC/ FOR MORE INFORMATION. OTHERWISE... ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. WEATHER HAZARDS EXPECTED... OCCASIONAL LIGHTNING AND BRIEF HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... STRONG THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND EVENING HOURS EACH DAY. STRONG GUSTY WINDS...FREQUENT LIGHTNING AND BRIEF HEAVY RAINFALL WILL BE THE MAIN HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 19, 2:57 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
257 PM EDT SUN JUL 19 2015
GAZ058-059-071-191930-
JASPER GA-BUTTS GA-MONROE GA-
257 PM EDT SUN JUL 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR JASPER...BUTTS AND MONROE
COUNTIES UNTIL 330 PM EDT...
AT 257 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JACKSON...MOVING SOUTHEAST AT 50 MPH.
HAZARD...WINDS 40 TO 50 MPH AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
JACKSON...MONTICELLO...FLOVILLA...WORTHVILLE...MCELHENEYS
CROSSROADS...STARK...BERNER AND INDIAN SPRINGS STATE PARK.
LAT...LON 3341 8396 3338 8387 3337 8386 3337 8385
3330 8366 3313 8381 3327 8403
TIME...MOT...LOC 1857Z 297DEG 45KT 3329 8392
KOVACIKSpecial weather statement, Jul 19, 3:04 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
304 PM EDT SUN JUL 19 2015
GAZ042>044-053-191930-
SOUTH FULTON GA-COWETA GA-CARROLL GA-DOUGLAS GA-
304 PM EDT SUN JUL 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH FULTON...COWETA...CARROLL
AND DOUGLAS COUNTIES UNTIL 330 PM EDT...
AT 303 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WHITESBURG...OR 12 MILES EAST OF
CARROLLTON...MOVING SOUTHEAST AT 50 MPH.
HAZARD...WINDS 40 TO 50 MPH AND FREQUENT LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
NEWNAN...CARROLLTON...PALMETTO...WHITESBURG...CHATTAHOOCHEE HILL
COUNTRY...FAIRPLAY...TREASURE LAKE...ARNCO-SARGENT...MADRAS...BYERS
CROSSROADS...DUNAWAY GARDENS...CLEM...ROSCOE...PLANT YATES...SEATON
LAKE...HANNAH AND CANNONGATE.
LAT...LON 3368 8490 3351 8460 3348 8463 3336 8485
3360 8508
TIME...MOT...LOC 1903Z 296DEG 45KT 3356 8487
KOVACIKSpecial weather statement, Jul 19, 3:07 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
307 PM EDT SUN JUL 19 2015
GAZ031>033-043>045-054-055-191930-
DEKALB GA-COBB GA-NORTH FULTON GA-PAULDING GA-SOUTH FULTON GA-
CLAYTON GA-FAYETTE GA-DOUGLAS GA-
307 PM EDT SUN JUL 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR DEKALB...COBB...NORTH FULTON...
PAULDING...SOUTH FULTON...CLAYTON...FAYETTE AND DOUGLAS COUNTIES
UNTIL 330 PM EDT...
AT 306 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER AUSTELL...OR 8 MILES EAST OF DOUGLASVILLE...
MOVING SOUTHEAST AT 50 MPH.
HAZARD...WINDS 40 TO 50 MPH AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATLANTA...MARIETTA...DOUGLASVILLE...SANDY SPRINGS...SMYRNA...EAST
POINT...UNION CITY...COLLEGE PARK...POWDER SPRINGS...FAIRBURN...
AUSTELL...HAPEVILLE...MIDTOWN...FAIR OAKS...GRANT PARK-ZOO ATLANTA...
HARTSFIELD-JACKSON AIRPORT...LITHIA SPRINGS...NORTH DRUID HILLS...
DRUID HILLS AND NORTH ATLANTA.
LAT...LON 3374 8478 3397 8469 3384 8430 3350 8449
TIME...MOT...LOC 1906Z 296DEG 44KT 3379 8461
KOVACIKSpecial weather statement, Jul 19, 3:31 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
331 PM EDT SUN JUL 19 2015
GAZ019-030-192000-
POLK GA-FLOYD GA-
331 PM EDT SUN JUL 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR POLK AND FLOYD COUNTIES UNTIL 400
PM EDT...
AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CAVE SPRING...OR NEAR FORNEY...MOVING
SOUTHEAST AT 35 MPH.
HAZARD...WINDS UP TO 40 MPH AND FREQUENT LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CEDARTOWN...ROCKMART...CAVE SPRING...ESOM HILL...FISH CREEK...ETNA
AND ANTIOCH.
LAT...LON 3423 8536 3401 8505 3390 8519 3390 8538
3393 8539 3416 8544
TIME...MOT...LOC 1930Z 319DEG 31KT 3408 8535
KOVACIKSpecial weather statement, Jul 19, 4:14 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
414 PM EDT SUN JUL 19 2015
GAZ002-004-011-012-019-192045-
GORDON GA-WHITFIELD GA-CHATTOOGA GA-WALKER GA-FLOYD GA-
414 PM EDT SUN JUL 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR GORDON...WHITFIELD...CHATTOOGA...
WALKER AND FLOYD COUNTIES UNTIL 445 PM EDT...
AT 413 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES WEST OF RESACA...OR 11 MILES SOUTHEAST OF
LAFAYETTE...MOVING SOUTH AT 25 MPH.
HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CALHOUN...RESACA...LAKE MARVIN...EVERETT SPRINGS...VILLANOW AND SUGAR
VALLEY.
LAT...LON 3466 8518 3470 8502 3452 8486 3445 8516
TIME...MOT...LOC 2013Z 340DEG 23KT 3463 8510
KOVACIKSpecial weather statement, Jul 19, 4:17 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
417 PM EDT SUN JUL 19 2015
GAZ086-098-112-113-192045-
MONTGOMERY GA-TOOMBS GA-TREUTLEN GA-EMANUEL GA-
417 PM EDT SUN JUL 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY...TOOMBS...TREUTLEN
AND EMANUEL COUNTIES UNTIL 445 PM EDT...
AT 417 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR NUNEZ...OR NEAR SWAINSBORO...MOVING
SOUTHEAST AT 30 MPH.
HAZARD...WINDS UP TO 40 MPH...UP TO PENNY SIZED HAIL AND FREQUENT
LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SWAINSBORO...ADRIAN...STILLMORE...OAK PARK...NUNEZ...GILLIS
SPRINGS...COVENA...NORMANTOWN...NORRISTOWN JUNCTION...LEXSY AND
NORRISTOWN.
LAT...LON 3248 8218 3243 8219 3236 8225 3235 8225
3235 8224 3225 8239 3252 8261 3252 8260
3253 8259 3253 8257 3255 8258 3265 8239
3251 8215
TIME...MOT...LOC 2017Z 316DEG 26KT 3254 8241
KOVACIKThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 8:34 PM EDT | Special Weather Statement | FFC | Douglas, Paulding | 26 min |
| Jul 18, 8:47 PM EDT | Special Weather Statement | FFC | Glascock | 28 min |
| Jul 19, 4:03 AM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 38 more | 15 hr |
| Jul 19, 12:50 PM EDT | Special Weather Statement | FFC | Fulton | 25 min |
| Jul 19, 1:32 PM EDT | Special Weather Statement | FFC | Coweta | 28 min |
| Jul 19, 1:53 PM EDT | Special Weather Statement | FFC | Fayette | 37 min |
| Jul 19, 2:03 PM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Butts, Chattahoochee, Crawford and 46 more | 29 hr |
| Jul 19, 2:06 PM EDT | Special Weather Statement | FFC | Henry | 24 min |
| Jul 19, 2:12 PM EDT | Special Weather Statement | FFC | Haralson | 33 min |
| Jul 19, 2:33 PM EDT | Special Weather Statement | FFC | Carroll | 27 min |
| Jul 19, 2:37 PM EDT | Special Weather Statement | FFC | Henry | 23 min |
| Jul 19, 2:46 PM EDT | Special Weather Statement | FFC | Douglas | 29 min |
| Jul 19, 2:55 PM EDT | Special Weather Statement | FFC | Carroll | 35 min |
| Jul 19, 2:57 PM EDT | Special Weather Statement | FFC | Butts | 33 min |
| Jul 19, 3:04 PM EDT | Special Weather Statement | FFC | Coweta | 26 min |
| Jul 19, 3:07 PM EDT | Special Weather Statement | FFC | Fulton | 23 min |
| Jul 19, 3:31 PM EDT | Special Weather Statement | FFC | Polk | 29 min |
| Jul 19, 4:14 PM EDT | Special Weather Statement | FFC | Gordon | 31 min |
| Jul 19, 4:25 PM EDT | Special Weather Statement | FFC | Paulding | 35 min |
| Jul 19, 4:36 PM EDT | Special Weather Statement | FFC | Montgomery, Treutlen, Wheeler | 24 min |
| Jul 19, 4:42 PM EDT | Special Weather Statement | FFC | Taylor | 33 min |
| Jul 19, 4:48 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Schley, Taylor | 42 min |
| Jul 19, 4:55 PM EDT | Special Weather Statement | FFC | Bartow | 35 min |
| Jul 19, 4:59 PM EDT | Special Weather Statement | FFC | Greene, Morgan | 31 min |
| Jul 19, 5:05 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs, Treutlen, Wheeler | 25 min |
| Jul 19, 5:12 PM EDT | Special Weather Statement | FFC | Sumter | 33 min |
| Jul 19, 5:28 PM EDT | Special Weather Statement | FFC | Laurens | 32 min |
| Jul 19, 5:32 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs, Wheeler | 43 min |
| Jul 19, 5:36 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens | 24 min |
| Jul 19, 5:45 PM EDT | Special Weather Statement | FFC | Bleckley | 45 min |
| Jul 19, 5:50 PM EDT | Special Weather Statement | FFC | Sumter | 25 min |
| Jul 19, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | Sumter | 35 min |
| Jul 19, 6:01 PM EDT | Special Weather Statement | FFC | Laurens | 44 min |
| Jul 19, 6:16 PM EDT | Special Weather Statement | FFC | Crisp | 29 min |
| Jul 19, 6:23 PM EDT | Special Weather Statement | FFC | Dodge | 37 min |
| Jul 19, 6:34 PM EDT | Special Weather Statement | FFC | Crisp | 41 min |
| Jul 19, 6:46 PM EDT | Special Weather Statement | FFC | Treutlen | 29 min |
| Jul 19, 6:50 PM EDT | Severe Thunderstorm Warning | FFC | Crisp | 40 min |
| Jul 19, 6:55 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wilcox | 50 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.